# SDR CA150306004

- Difficulty date: February 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

(CAN) BEFORE FLIGHT THE CUSTOMER REPORTED THAT OIL SMOKE OCCURRED AFTER RIGHT HAND ENGINE START.  SMOKE DETECTOR IN LAVATORY WAS ACTIVATED & THE REVENUE FLIGHT WAS CANCELLED AS A RESULT OF THE SMOKE.  GROUND RUN WAS PERFORMED & THE SYMPTOMS WERE DUPLICATED.  THE ENGINE WILL BE REPLACED.
